# SDR USAA041091

- Difficulty date: December 13, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 0863
- Engine: Cfmint CFM565B4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Fuselage
- Part time: 12,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CHECK - FLOOR PANEL, .500 INCH X .300 INCH X 0.032 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-250-53100-002.  FLOOR PANEL NR 262FF, Y1292, FR 66-68.  REMOVED AND REPLACED WITH NEW PART IAW SRM. (K)
